Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A continuous time analogue of the theory of recurrent events

Author: J. F. C. Kingman
Journal: Bull. Amer. Math. Soc. 69 (1963), 268-272
MathSciNet review: 0149559
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. MR 116388
  • 2. W. Feller, An introduction to probability theory and its applications, Wiley, New York, 1957. MR 88081

Additional Information

PII: S 0002-9904(1963)10949-0